# SDR C2XA07SH068

- Difficulty date: September 8, 2007
- Submitted: September 10, 2007
- Operation: Air carrier
- Aircraft: N13997
- Make and model: Emb EMB-145LR
- Aircraft serial: 145298
- Aircraft time: 16,784 hours, 12,930 cycles
- System (JASC): 5751 · Ailerons
- Part: Plate
- Part number: 14574000405
- Condition: Corroded
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK MAINTENANCE FOUND RIGHT UPPER SHROUD WITH CORRODED BONDING PLATE.  MAINTENANCE REPAIRED RIGHT UPPER AILERON SHROUD IAW EC 5750-01315 REV D.  AIRCRAFT WAS APPROVED TO RETURN TO SERVICE.
